This is Dr. David
being on blood thinners can cause you to bleed and bruise very easily
you can even hit yourself at night time during your sleep and not know it and cause a bruise that way.
you should use some ice or cold packs on the bruise to help decrease swelling and pain
some bruises can take weeks to months to slowly get better as your body slowly reabsorbes the blood out of the soft tissue there cell by cell.
if you are on coumadin (warfarin) you may need blood test to check your blood levels to make sure they are correct and that your dose is not too high
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com